MathSciNet Relay Station
MathSciNet bibliographic data
MR1336897 (96m:58057) 58E20 (53C20)
Tam, Luen-Fai; Wan, Tom Y.-H. Harmonic diffeomorphisms into Cartan-Hadamard surfaces with prescribed Hopf differentials. Comm. Anal. Geom. 2 (1994), no. 4, 593–625.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement